Birth Control (Contraception) Community
Treatment for biRth control side effects
About This Community:

This patient support community is for discussions relating to birth control and contraception and the various options in practicing birth control.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Treatment for biRth control side effects

I've been taking orthodox tri cyclen'lo for 1 month and it started off great ,but for the past week I have been feeling same strange side effects such as: bleeding after my period ended also

More symptom has appeared : nausea , headaches ,weakness dizziness confusion vomiting heart issues lots of anxiety  and lost of breath                      My question is , is there anything that I can do stop these issues
Avatar f tn
I would talk to a doctor.  If it was just nausea and headaches, I would say change the time you're taking them, but the heart issues, confusion, anxiety, and vomiting have me concerned.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
136956 tn?1425609872
Blank
ticked
Mississauga, ON
17049300 tn?1457716777
Blank
gloryrose
Philadelphia, PA
15394896 tn?1468598227
Blank
fiza_ch
Lahore, Pakistan
Avatar f tn
Blank
EndoCystaRN
CA
Avatar f tn
Blank
slightlycosmo